Journal of Applied Mathematics and Stochastic Analysis
Volume 12 (1999), Issue 2, Pages 101-103

In memoriam: Julian Keilson (November 19, 1924 - March 8, 1999)

Ryszard Syski

Department of Mathematics, University of Maryland, College Park 20742, MD, USA

Received 1 April 1999; Revised 1 May 1999

Copyright © 1999 Ryszard Syski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This is a brief biographical account on late Julian Keilson, his scientific contributions, and his collaboration with the author.